# SDR A6WA200840424

- Difficulty date: May 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,755 hours, 12,726 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Condition: Sparks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS CHART HOLDER SPARKED WHEN MOVED-POPPED CIRCUIT BREAKER ON CBP2 UG. SUFFICIENT LIGHTING EXISTS FOR DUTIES. PLACARDED AND PLACED ON MEL. OPEN (A)
